# SDR RAIA00708034

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 21,913 hours, 18,721 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 4006719906
- Part serial: 98020377
- Condition: Malfunctioned
- Location: Rudder
- Part time: 21,913 hours, 18,721 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 5450 - STL - AFTER CLIMBOUT, YAW DAMPER KEPT ON TURNING ON AND OFF ALL BY ITSELF.  THE BALL ON THE INCLINOMETER WAS TO THE RIGHT ALL THE WAY.  WHEN THE RIGHT RUDDER WAS TAPPED THE BALL WENT ALL THE WAY TO THE LEFT AND AC STARTED TO GO BACK TOWARDS THE RIGHT.  MAINTENANCE REMOVED AND REPLACED THE RUDDER SERVO.  SYSTEM OPS CHECKED GOOD.
